# SDR A6WA200840653

- Difficulty date: December 29, 2008
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 14,965 hours, 13,762 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

LOG 198420/2 CAPTAINS SIDE WINDSHIELD SHATTERED INFLIGHT COMPLIED WITH QRH.  R&R CAPTS SIDE WINDSHIELD IAW CRJ AMM 56-11-01.  REF W/O 130800 W/C NR 1 FOR LEAK CHECK AND OPS CHECK.
